RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 522–526 (Mi mz1312)  

This article is cited in 8 scientific papers (total in 8 papers)

Continuity of the hyperbolic zeta function of lattices

N. M. Dobrovol'skii, A. L. Roshchenya, I. Yu. Rebrova

Tula State Pedagogical University

Abstract: The continuity of the hyperbolic zeta function of lattices $\zeta_H(\Lambda|\alpha)$, $\alpha=\sigma+it$, $\sigma>1$, as a function on the metric space of lattices is proved.

DOI: https://doi.org/10.4213/mzm1312

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 460–463

Bibliographic databases:

UDC: 511.95
Received: 19.03.1996

Citation: N. M. Dobrovol'skii, A. L. Roshchenya, I. Yu. Rebrova, “Continuity of the hyperbolic zeta function of lattices”, Mat. Zametki, 63:4 (1998), 522–526; Math. Notes, 63:4 (1998), 460–463

Citation in format AMSBIB
\Bibitem{DobRosReb98}
\by N.~M.~Dobrovol'skii, A.~L.~Roshchenya, I.~Yu.~Rebrova
\paper Continuity of the hyperbolic zeta function of lattices
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 522--526
\mathnet{http://mi.mathnet.ru/mz1312}
\crossref{https://doi.org/10.4213/mzm1312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680951}
\zmath{https://zbmath.org/?q=an:0924.11075}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 460--463
\crossref{https://doi.org/10.1007/BF02311248}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100027}


Linking options:
  • http://mi.mathnet.ru/eng/mz1312
  • https://doi.org/10.4213/mzm1312
  • http://mi.mathnet.ru/eng/mz/v63/i4/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Bocharova, N. M. Dobrovolskii, I. Yu. Rebrova, “Pyatdesyat let teoretiko-chislovomu metodu v priblizhennom analize: problemy i dostizheniya”, Chebyshevskii sb., 8:4 (2007), 4–49  mathnet
    2. L. P. Dobrovolskaya, M. N. Dobrovolskii, N. M. Dobrovolskii, N. N. Dobrovolskii, “Giperbolicheskie dzeta-funktsii setok i reshetok i vychislenie optimalnykh koeffitsientov”, Chebyshevskii sb., 13:4 (2012), 4–107  mathnet
    3. N. M. Dobrovolskii, N. N. Dobrovolskii, V. N. Soboleva, D. K. Sobolev, E. I. Yushina, “Giperbolicheskaya dzeta-funktsiya reshetki kvadratichnogo polya”, Chebyshevskii sb., 16:4 (2015), 100–149  mathnet  elib
    4. N. M. Dobrovolskii, N. N. Dobrovolskii, V. N. Soboleva, D. K. Sobolev, L. P. Dobrovolskaya, O. E. Bocharova, “O giperbolicheskoi dzeta-funktsii Gurvitsa”, Chebyshevskii sb., 17:3 (2016), 72–105  mathnet  elib
    5. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovolskii, N. M. Dobrovolskii, L. P. Dobrovolskaya, A. V. Rodionov, O. A. Pikhtilkova, “Teoretiko-chislovoi metod v priblizhennom analize”, Chebyshevskii sb., 18:4 (2017), 6–85  mathnet  crossref  elib
    6. E. N. Smirnova, O. A. Pikhtilkova, N. N. Dobrovolskii, N. M. Dobrovolskii, “Algebraicheskie reshetki v metricheskom prostranstve reshetok”, Chebyshevskii sb., 18:4 (2017), 326–338  mathnet
    7. I. Yu. Rebrova, A. V. Kirilina, “N. M. Korobov i teoriya giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:2 (2018), 341–367  mathnet  crossref  elib
    8. N. N. Dobrovolskii, “O dvukh asimptoticheskikh formulakh v teorii giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:3 (2018), 109–134  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:234
    Full text:107
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020